# SDR AALA20150302007

- Difficulty date: March 2, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- Aircraft time: 108,724 hours, 17,636 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE FORM OF BULGING FASTENERS COMMON TO THE FUSELAGE SKIN AT APPROX STATION 1197+128 & STRINGER 37 LT.  REPAIRED DAMAGE IAW EA 53-038771 & SRM 53-00-01.
